# SDR SWIA972019

- Difficulty date: October 9, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 11,863 hours, 16,144 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD STABILIZER BOOT INDICATES INOP.  RETURNED TO SEA.  INSTALLED SERVICEABLE OUTBOARD STABILIZER EJECTOR VALVE AND RIGHT DEICE PRESS REGULATOR.  FUNCTIONAL TEST GOOD.  30-10-00 S/N:  N0190   S/N OFF:  N218  EJECTOR VALVE, S/N:  RF2220, S/N OFF:  RF1576  PRESS REGULATOR.
